Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Feeling weak, early ejaculation of sperms, doing hand practice. Will it affect fertility ?

Hi doctor my question is, i m doind hand practice often from age of 17 now i m feeling weak and also sperms came out very quickly when i met with girl some of my friends told me that there will b no children of u and also u will b not able to do sex after 30 years plz clearly explain me about this and also i m not happy with shot time sex
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  263
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Sexologist 's  Response
Mr. barkatali U have not mentioned ur age ok . keep in mind masturbation is natural in case of unavailibity of partner. doesnt gives any weakness at all. early ejaculation is common till you come in regular sexual relationship. so dont doubt about your potency and sexual performance this anxiety will hamper your sexual life. do consult any qualified sex therapist in your area a session of chat will ease you a lot.
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor